# SDR AALA201706309021

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 16,219 hours, 6,406 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, MASTER CAUTION LIGHT, OVERHEAT DETECTOR, SIX PACK AND APU DETECTOR INOPERATIVE LIGHTS ILLUMINATED INTERMITTENTLY THREE DIFFERENT TIMES OVER 20 MINUTES. APU WAS NOT STARTED.  ACCOMPLISHED APU FIRE DETECTION OPS TEST, TESTED GOOD IAW AMM 26-15-00.
